# SDR CVGA20120513001

- Difficulty date: May 13, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N328RC
- Make and model: Cessna 525B
- Aircraft serial: 525B0203
- Aircraft time: 996 hours, 777 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1325
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED "BAGGAGE SMOKE" ANNUNCIATOR AND ASSOCIATED "MASTER WARNING" ON T/O PASSING THROUGH 3,000 TO 6,000 FT.
